MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 R

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 R
Model Number 02.12.T3I4R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20.05.2021: lot 168377: (b)(4) items manufactured and released on 28-mar-2017.Expiration date: 2022-03-19.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event.Additional item involved in the event, batch review performed on 20.05.2021: gmk-sphere 02.12.0410fr tibial insert fixed sphere flex size 4/10 mm r (k121416) lot.170327 lot 170327: (b)(4) items manufactured and released on 11-apr-2017.Expiration date: 2022-03-23.No anomalies found related to the problem.To date, all items of the same lot have been already sold with 1 similar reported event.Gmk-sphere 02.12.0004r femoral component sphere cemented size 4 r (k121416) lot.168736 lot 168736: (b)(4) items manufactured and released on 5-may-2017.Expiration date: 2022-04-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
3 years and 9 months after the primary surgery first stage revision total knee was done due to diagnosed (b)(6) infection 4 years after the primary procedure.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 R
Common Device Name
TIBIAL TRAY FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11973432
Report Number3005180920-2021-00472
Device Sequence Number11027582
Product Code JWH
UDI-Device Identifier07630030827143
UDI-Public07630030827143
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/19/2022
Device Model Number02.12.T3I4R
Device Catalogue Number02.12.T3I4R
Device Lot Number168377
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2021
Initial Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient Weight95